# SDR ASOA2013062508502

- Difficulty date: June 13, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 11,999 hours, 8,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHANNEL AT SEAM BETWEEN 195DL AND 196DR IS CRACKED INTO.  REMOVED C CHANNEL  IAW SRM 51-42-10-001-001-A01.  INSTALLED REPLACEMENT C CHANNEL IAW DWG CC690 -39302 AND 51-42-10-001-001-A01.   REPAIR CLASSIFIED AS MINOR.
